# SDR DALA2017120108442

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 69,225 hours, 14,084 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1R DOOR SHOWING NOT CLOSED AND SLIDE LIGHT FLASHING. RPLCD SENSOR S196-DOOR IND CK OK AND SLIDE IND OK, MM 52-71.
